not sure if I am duplicating my message I just typed out to you but didnt seem to post. Anyways, yes i am 7 wks post op and experience dizzieness. My doc doesnt seem to make a big deal out of it, I dont think they know why. Some people speculate its the heart lung machine or meds. Google, dizzieness after AVR surgery and this site we are in comes up with so many people sharing their stories. You will not feel alone. Good luck to you keep me posted of your progress.
Yes, I have had the dizzieness. I have complained to him about the dizziness, I am six weeks post op. He doesnt really respond to it. I dont think they know why so many people experience this, some for a short time and others for a long time. Some people have speculated it cuz of the heart lung machine. I am not good about navigating these sites but if you goodle dizzieness after AVR surgery, this site that we are in comes up with people complaining about the same thing. Doesnt really offer any solutions but you will be amazed at how many people have the same problem. I can honestly say that I feel it less and less it seems but its scarey when it happens. Good luck, patience and faith in God.
Sorry, i typed quick when I saw your message. Just read your story. Your a brave women, don't worry about those of use that have gone in and out quickly compared to what you are going through. Each of us is different, on different roads and different plans that God has laid out for us. Just keep your eyes upon him and you'll see the glimpses of things that God is revealing to you through what seems like a long trial. Just like Peter keep your eyes on Jesus and you won't sink. Praise God for the news on your cancer, and I will keep you in prayer for your continued recovery. Your getting towards that turn where suddenly things will start to turn around, so just stay focused and things will get better.
Yes, with my mitral valve repair. Usually a result of low blood pressure and high heart rate. It goes away over time, and drinking more water and taking some Motrin helped me to get back on track (They said water to avoid dehydration, and Motrin as the pain may not be noticeable by me, but cause cause the BP and heart rate to be impacted). I'm 9 weeks post op and pretty much just taking motrin now at night and drinking as much as I can through the day. Stay strong! It will go away over time.